Problemy Peredachi Informatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1975, Volume 11, Issue 1, Pages 37–42 (Mi ppi1569)  

Information Theory

Optimal Encoding of a Source on the Basis of Observations

R. E. Krichevskii


Abstract: The optimal encoding problem is discussed for a source whose distribution function is not known beforehand and is estimated from observations thereof.

Full text: PDF file (309 kB)

English version:
Problems of Information Transmission, 1975, 11:1, 29–32

Bibliographic databases:

UDC: 621.391.15
Received: 11.11.1973

Citation: R. E. Krichevskii, “Optimal Encoding of a Source on the Basis of Observations”, Probl. Peredachi Inf., 11:1 (1975), 37–42; Problems Inform. Transmission, 11:1 (1975), 29–32

Citation in format AMSBIB
\Bibitem{Kri75}
\by R.~E.~Krichevskii
\paper Optimal Encoding of a~Source on the Basis of Observations
\jour Probl. Peredachi Inf.
\yr 1975
\vol 11
\issue 1
\pages 37--42
\mathnet{http://mi.mathnet.ru/ppi1569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=456939}
\zmath{https://zbmath.org/?q=an:0357.94022}
\transl
\jour Problems Inform. Transmission
\yr 1975
\vol 11
\issue 1
\pages 29--32


Linking options:
  • http://mi.mathnet.ru/eng/ppi1569
  • http://mi.mathnet.ru/eng/ppi/v11/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:259
    Full text:138

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022